Authors: Stevanović, Dragan 
Title: The largest eigenvalue of nonregular graphs
Journal: Journal of Combinatorial Theory. Series B
Volume: 91
Issue: 1
First page: 143
Last page: 146
Issue Date: 1-Jan-2004
Rank: M21
ISSN: 0095-8956
DOI: 10.1016/j.jctb.2003.12.002
Abstract: 
We give an upper bound for the largest eigenvalue of a nonregular graph with n vertices and the largest vertex degree Δ.
Keywords: Graph | Largest eigenvalue
Publisher: Elsevier
Project: Serbian Ministry of Science, Technology and Development, Grant 1389

Show full item record

SCOPUSTM   
Citations

45
checked on Jun 22, 2024

Page view(s)

29
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.